# SDR MZZA96150

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69455802
- Condition: Broken
- Location: C2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, C2 CARGO DOOR UPPER STOP FITTING WAS FOUND TO BE BROKEN AT BS 950F.  THE DAMAGED STOP FITTING, P/N 69-45580-2 WAS REMOVED AND REPLACED PER B727 SRM 51-30-2 AND DOOR OPERATIONAL CHECK FOUND SATISFACTORY.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809795 (SEQ NR 01170).  ( M)
